A 35-year-old female asked:
on 3rd pack of extended bc pill(skipped inactive pills), breakthrough bleeding in 3rd week of this pack after sex.spotting still.vaginal bleeding after bowel movement too.is this due to extended bcp?
3 doctor answers
Dr. M. Taslimi answered
Specializes in Obstetrics and Gynecology
All active pills: I am a bit confused with your question. Extended bcp's are used for period suppression; there are no inactive pills in the packet; you are supposed to take all of the pills. What you are describing can be just "break through" bleeding, not uncommon with bcp's, especially if used irregularly. It is possible that pushing with bowel movement is expressing the blood that is already in the vagina.
Answered on May 6, 2016
Dr. Mueeza Zafar answered
47 years experience Family Medicine
Estrogen effect cerv: How heavy was the bleeding. How long did it last. If it was bright red and only a small amount, for a few hours, then could be from the estrogen effect on the cervix, which makes it bleed easier, but this is not menstruation related bleeding.
Answered on Dec 19, 2015
Dr. Paula Hillard answered
44 years experience Obstetrics and Gynecology
Maybe: Btb is more likely with extended cycle. But other things can causes btb, especially bleeding after sex, like cervical polyps, fibroids or stis. If it continues, see your dr.
Answered on Oct 4, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month